Translator Disclaimer
2019 Propagation of singular surfaces in a non-ideal gas with axial magnetic field
Sonu Mehla, J. Jena
Rocky Mountain J. Math. 49(1): 235-245 (2019). DOI: 10.1216/RMJ-2019-49-1-235

Abstract

In this paper, a system of equations describing the motion of a one-dimensional, cylindrically symmetrical, inviscid, non-ideal gas with a constant axial magnetic field is considered and the singular surface theory is used to study different modes of wave propagation and its culmination into a shock wave. The transport equation for the jump in the velocity gradient is derived and solved numerically to study the affects of the ratio of specific heat, non ideal parameter and initial magnetic fields on jump in the velocity gradient.

Citation

Download Citation

Sonu Mehla. J. Jena. "Propagation of singular surfaces in a non-ideal gas with axial magnetic field." Rocky Mountain J. Math. 49 (1) 235 - 245, 2019. https://doi.org/10.1216/RMJ-2019-49-1-235

Information

Published: 2019
First available in Project Euclid: 10 March 2019

zbMATH: 07036626
MathSciNet: MR3921875
Digital Object Identifier: 10.1216/RMJ-2019-49-1-235

Subjects:
Primary: 76L05 , 76W05

Keywords: axial magnetic field , non-ideal gas , Singular surface theory

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • 2019
Back to Top